# SDR U2RB070102

- Difficulty date: July 30, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- Aircraft time: 76,397 hours, 25,096 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 57500922
- Condition: Cracked
- Location: Fuselage
- Part time: 76,397 hours, 25,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE BOEING S/B DC8-53-061R4 VISUALLY DETECTED RT MLG SUPPORT FITTING CRACKED IN TWO PLACES.  UPPER AREA .875 INCH AND AFT UPPER AREA CRACK EXTENDING UP AND OUT INTO SUPPORT FITTING FLANGE.
